Virtual Agenda <mark>(revised 02-09-2021)</mark> The 34th Annual Gravens Conference on the Environment of Care for High Risk Newborns

Wednesday, March 3, 2021. Scientific Foundations			
Time: Eastern	Session	Presenters	Facilitator / Moderator
	Welcome to Day 1		
10:30 am	Welcome	Co-Chairs	
10:40 – 11:10 am	Supporting Families Facing HIE	Betsy Pilon	Robert White, MD
11:10 – 11:20 am	Break; Exhibit Hall; Networking		
11:20 – 12:15 pm	Men's Hormonal Changes Around the Transition to Parenthood: Links with Parenting and Father-Infant Contact	Lee Gettler, PhD	Robert White, MD
12:15 – 12:25 pm	Break; Exhibit Hall; Networking		
12:25 – 1:10 pm	Infant Attachment to the Caregiver: Insights from the basic and clinical science as applied to hospitalized babies and mothers	Regina Sullivan, PhD	Joy Browne, PhD
1:10 – 1:45 pm	Break; Exhibit Hall; Networking		
1:45 – 2:30 pm	Artificial Intelligence in the NICU. Enhancing Partnerships for Family and Staff	James Gray, MD; Joanna Celenza, MS; Bridget Davern	Robert White, MD
2:30 – 2:45 pm	Break; Exhibit Hall; Networking		
2:45 – 3:45 pm	 COVID Abstracts Exploring How to Engage and Better Support Parents in the NICU (Jessica Fry, MD; Kerri Machut, MD; Suzanne Jackson, BSM) Please Don't Break Up with Us! How to Stay Connected to Parents Post Discharge (Malathi Balasundaram, MD) The Use of Telemedicine for Assessment of Neurodevelopmental Delays During the 2020 COVID-19 Pandemic (Leslie-Anne Dietrich, MD) Understanding the Couplet Care Environmental Model and Its Effect on Bonding Between the Mother and Infant Dyad (Sabah Mohammed, B.Arch; Mardelle Shepley, D.Arch) 		
3:45 – 6:00 pm	Personal Time		
6:00 – 7:00 pm	Poster Walk (no ceus)		

Thursday, March 4, 2021. Physical Design				
Time: Eastern	Session	Presenters	Facilitator / Moderator	
10:30 am	Welcome to Day 2.	Robert White, MD	Robert White, MD	
10:40 – 11:40 am	Facility Guidelines Institute "Re-Imagining Project" followed by What Has COVID Taught Us About NICU Design?	Troy Savage; MESc, MDiv Robert White, MD;		
11:40 – 11:55 am	Break; Exhibit Hall; Networking			
11:55 – 12:40 pm	ChristianaCare Center for Women's and Children's Health	David Paul, MD;	Robert White, MD	
12:40 – 12:55 pm	Break; Exhibit Hall; Networking			
12:55 – 1:40 pm	New Unit Design: Women's Hospital of Greensboro (Greensboro, NC)	John Wimmer, Jr., MD	Robert White, MD	
1:40 – 1:55 pm	Break; Exhibit Hall; Networking			
1:55 – 2:40 pm	Health-Centered Design	Whitney Gray, PhD; Mardelle Shepley, D.Arch	Robert White, MD	
2:40 – 2:55 pm	Break; Exhibit Hall; Networking			
2:55 – 3:40 pm	 COVID & Mental Health Psychological Risks to Mother-Infant Bonding during the COVID-19 Pandemic (Carmina Erdei, MD; Cindy Liu, PhD) COVID-19- related Health Worries Compounds the Psychosocial Stress Experienced by Families of NICU Infants (Carmina Erdei, MD; Cindy Liu, PhD) Parents' Experiences with the Initiation of Kangaroo Care (KC) in Level 3 NICUs in Quebec, Canada (Sonia Semenic, PhD, RN) 			
3:40 – 3:55 pm	Break; Exhibit Hall; Networking			
3:55 – 4:40 pm	Using Artificial Intelligence to Improve Family-Clinician Communication	James Gray, MD; Joanna Celenza, MS; Bridget Davern		

Wednesday, March 10, 2021. Developmental Care & Family Centered				
Time: Eastern	Session	Presenters	Facilitator / Moderator	
10:30 am	Welcome to Day 3.		Joy Browne, PhD	
10:40 – 11:10 am	Family Story	Jermaine & Corinthia Gladstone		
11:10 – 11:25 am	Break; Exhibit Hall; Networking			
11:25 – 12:10 pm	Neurodevelopmental Patterns of Babies as They Transition from Hospital to Home	gretchen Lawhon, PhD, RN, FAAN		
12:10 – 12:40 pm	Break; Exhibit Hall; Networking			
12:40 – 1:25 pm	Using Quality Improvement for Implementation of Individualized Developmental Care in the Cardiac ICU	Samantha Butler, PhD		
1:25 – 1:40 pm	Break; Exhibit Hall; Networking			
1:40 – 2:40 pm	 Abstracts. Kangaroo Care Mindful Kangaroo Care: Mindfulness Intervention for Mothers During Skin-to-Skin Care (30 min) (Marc-Antoine Landry, MD) Disparities in Kangaroo Care for Premature Infants in the NICU (15 min) (Edith Brignoni-Perez, PhD) The Rapprochement Model: A systems change toward improving support for skin to skin practice with fragile babies (15 min) (Debra Paul, BS, OTR/L) 			
2:40 – 2:55 pm	Break; Exhibit Hall; Networking			
2:55 – 4:10 pm	Welcome to the Tech World, Little One: Developing a Telemedicine Program to Support and Engage your NICU Families Remotely (Kerri Machut, MD; Michelle Douglas, RN, BSN; Megan Colwell, RN, BSN; Katelyn Zilles, CCLS; Rebecca Reed, MSW, LCSW; Katie Bohling, MBA; Kenny Kronforst, MD)			
4:10 – 6:00 pm	Personal Time			
6:00 – 7:00 pm	Poster Walk (no ceus)			

Wednesday, March 17, 2021. Diversity, Inclusion, Equity				
Time: Eastern	Session	Presenters	Facilitator / Moderator	
10:30 am	Welcome to Day 4.		Vincent Smith, MD	
10:40 – 11:10 am	New Beginnings: Our Journey Through Loss	Julian & Shante' Nixon		
11:10 – 11:25 am	Break; Exhibit Hall; Networking			
11:25 – 12:25 pm	The Color of Health	DeWayne Pursley, MD, MPH		
12:25 – 12:55 pm	Break; Exhibit Hall; Networking			
12:55 – 1:55 pm	Bridging the Gap between Acute Care and Community: Evolution of a Transitional Housing Program for Pregnant Women in Edmonton, Canada	Dr. Ameeta Singh; Vera Caine, PhD, RN; Wendy Bouwman-Oake, BA, LLB		
1:55 – 2:10 pm	Break; Exhibit Hall; Networking			
2:10 – 3:10 pm	 Potpourri: (15 min each) Music Therapy and the Use of Heartbeat Songs to Promote Family-Integrated Care and Mother-Infant Bonding (Maxwell Corrigan, MS, MT-BC, NICU-MT, Jason Keeler, BS, MM, MT-BC; Ann Diaz, MA, BSN) Emotional Closeness Among NICU Fathers: A descriptive qualitative study (Valerie Lebel, PhD, RN) The Lived Experience of Neonatal Loss and Termination of Pregnancy through the Eyes of Caring Nurses (Harriet Miller, PhD) The CVP Neon@t: A quality improvement project to enhance infants and parental outcomes with evidence-based practices (Marilyn Aita, PhD, RN) 			
3:10 – 3:25 pm	Break; Exhibit Hall; Networking			
3:25 – 4:25 pm	 Abstracts: Neurodevelopmental (20 min each) Neurodevelopmental Supportive Care: Implementation in the South African Context (Welma Lubbe, PhD; Suegnet Scholtz, PhD) Providing Consistent Developmentally Appropriate Sensory Experiences in a Community Level III NICU (Malathi Balasundaram, MD) The Effect of Live Contingent Singing on Preterm Neonates with Bronchopulmonary Dysplasia (Colleen Brand, PhD, NNP-BC; Amy Smith, PhD, MT-BC, CCLS) 			
4:25 – 4:40 pm	Wrap-up with Co-Chairs (no ceus)			

The Enduring (on-demand) program will be available from March 24 – September 30, 2021.